I actually have two problems:
1. I had cheilitis on my upper and lower lips and my dermatologist injected cortisone shots into my lips to reduce the inflammation, and after a couple of hours black-blue marks have developed on my lower lips.
a) What are these marks ? and would they go away on their own? Some of the marks are close to the injection site but the ones around the edges of my lips are not that close to where the injection took place .
b) Also, there is some form of discoloration on the skin in the corner of my mouth into the skin (brownish looking) caused by the cheilits and it does not seem to be going away after one month . Is there anyway to get rid of it or at least make it to a normal skin color?
2. Also, I developed some form of dermatitis around the skin around my eyes, my dermatologist called it seborrheic demartitis, but it is very minor that he told me to just let it heal naturally . But the scaling is still there after a week and it is still very dry but whenever I use a moisturizer, it burns and itches so I stop using them. I'm worry about some of form of scarring . Is there anyway I can help it heal faster and avoid any scarring ?